# SDR USAA2012100400001

- Difficulty date: October 2, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 59,762 hours, 39,736 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65465792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CORROSION ON STRINGER AT BS 1119, WL 246.  REPAIRED STRINGER AT BS 1119, WL 246 IAW EA 104218.
